# SDR SIMA972815

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672406200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED FRAME 36 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED FRAME 36 BETWEEN STRINGER 13R AND 21R IAW SRM 53-61-40.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
